# SDR CA140911003

- Difficulty date: September 8, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Piper PA-31-350
- Aircraft time: 15,518 hours
- System (JASC): 3221 · Nose/Tail Landing Gear Attach Section
- Part: Channel
- Part number: 40987002
- Condition: Cracked
- Location: Nlg Ww
- Part time: 15,465 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INSPECTION CHANNEL FOUND CRACKED IN CUTOUT ,ON FWD R/H SIDE OF CHANNEL. CRACK EXTENDS FROM CUTOUT TO BOTTOM OF FWD FLANGE. CHANNEL LOCATED IN FUSELAGE ABOVE NOSE WHEEL WELL . BOLTS THRU CHANNEL HOLD NOSE LANDING GEAR ACTUATOR AFT ATTACHMENT. FAILURE OF BRACKET COULD COMPRIMIZE STRUCTURAL INTERGRITY OF NOSE LANDING GEAR. CRACKED BRACKET REPLACED WITH SERVICEABLE BRACKET.
